Journal of the Mathematical Society of Japan

The conformal transformation on a space with parallel Ricci tensor.

Tadashi NAGANO

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 11, Number 1 (1959), 10-14.

Dates
First available in Project Euclid: 18 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261148578

Digital Object Identifier
doi:10.2969/jmsj/01110010

Mathematical Reviews number (MathSciNet)
MR0124010

Zentralblatt MATH identifier
0089.17201

Subjects
Primary: 53.72

Citation

NAGANO, Tadashi. The conformal transformation on a space with parallel Ricci tensor. J. Math. Soc. Japan 11 (1959), no. 1, 10--14. doi:10.2969/jmsj/01110010. https://projecteuclid.org/euclid.jmsj/1261148578


Export citation